# SDR AALA20140829001

- Difficulty date: August 28, 2014
- Submitted: August 29, 2014
- Operation: Air carrier
- Aircraft: N605AA
- Make and model: Boeing 757223
- Aircraft serial: 27056
- Aircraft time: 60,880 hours, 20,972 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROWS 16DEF THRU 26DEF EMER PATH LIGHTING INOPERATIVE.  REPLACED BATTERY PACK ABOVE SEAT 19F.  OPERATIONS CHECKED NORMAL.
